MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSUREFIX NOVUS LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5076-85
Medical Device Problem Codes Over-Sensing (1438); Under-Sensing (1661)
Health Effect - Clinical Code Weakness (2145)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical product: sedr01 ipg, implanted: (b)(6) 2015.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced weak spells.It was also reported the right atrial (ra) lead exhibited oversensing and undersensing on stored electrograms (egm).The lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX NOVUS LEAD MRI SURESCAN
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9254322
Report Number2649622-2019-19869
Device Sequence Number14090658
Product Code DTB
UDI-Device Identifier00681490730099
UDI-Public00681490730099
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/17/2015
Device Model Number5076-85
Device Catalogue Number5076-85
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR